MathSciNet Relay Station
MathSciNet bibliographic data
MR693785 (85b:22019) 22E46 (17B15 22E47)
Ginsburg, Victor Intégrales sur les orbites nilpotentes et représentations des groupes de Weyl. (French) [Nilpotent orbital integrals and representations of Weyl groups] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 5, 249–252.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement